# SDR SWAA2020041334302

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500C TO 500F+16; RBL 23; WL 155; Z-ANGLE HAS CORROSION ON UPPER SURFACE. / REMOVED CORROSION ON FWD CARGO STA 500A-500I; RBL 23; WL 155 Z ANGLE 100% MAT. LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. REPAIRED Z ANGLE IAW B737 SRM 53-00-53-2R-5 P/N 145A7501-188
